Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor XR and Hives Ron Jones

Posted by NikkiT2 on October 17, 2003, at 15:51:42

In reply to Re: Effexor XR and Hives, posted by Ron Jones on October 17, 2003, at 15:10:59

I'm finding your posts pretty offensive Ron.. I am NOT a little sheep, or anything of the sort.. but if I didn't take medication, I WOULD BE DEAD.

And yes, there are alot of side effects, but its not just mental health meds that have side effects. Just about ALL medication has side effects.

And anythiing made of a chemical compound can cause hives if someone is allergic to them. I have recently found out I am allergic to my own sweat, they give me terrible terrible hives.. would you suggest I no longer sweat as sweat can be dangerous???

Maybe you would rather no one take meds to help their depression and just go off and kill themselves??


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:NikkiT2 thread:270248
URL: http://www.dr-bob.org/babble/20031015/msgs/270298.html